Jump to content
CrazyBoards.org

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoticons maximum are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By themechanist
      Hi guys, 
      ive been on inVega sustenna for three months and my side effects are terrible on this drug. Blanking out, bad memory, lack of creativity, bad focus, slow mind and worse of all, anhedonia. Both sexual and emotional alike. It’s been three months and these things still have not lifted. I know it’s not my illness because my schizophrenia gives me heightened emotions and gets me high, and these side effects all started for the first time since I took the drug. 
      Maintena is coming out in my country this December and I was thinking of asking my pdoc to switch to it. I heard that abilify can cause blurred vision and if you’re unlucky td, I’m scared of this. I’ve taken abilify tablet form before for around a week to a month or so at five milligrams, and didn’t get blurred vision or td, would anything change with the injection form? And also what is your experience on this drugs injection form? 
       
      Regards.
    • By headrift
      Not sure where else to put this one, but I took my Abilify from 15mg to 2x15mg per day a week ago. I just got back from my appointment with my pdoc (finally) and was half surprised that she didn't chew me out. That's the first *positive* med change I've made for myself in... ever?
      I left the rest of my cocktail alone, but maybe I should note that my Wellbutrin dose is only at 300mg instead of 450mg... that one's either the last pdoc's fault or Medicare's fault. Everything else stayed the same. New pdoc is trying to work that out also.
      I'm going to stick with it for a while this time. I might miss one dose a day, but missing both is less likely, and maxing out my Abilify dosage right now seems to be helping. Since making the change a week ago, I've finally left my since-February mania and sidestepped a growing delusion / paranoia break. So I think after paying attention to the various pdocs over the last decade, I might have done something right. *gasp*
    • By ladyboss
      My fiance has been losing weight recently. He's down 20 lbs and is like 228 lbs now. I've gained weight, but it was also that time of the month. I kinda go after chubby dudes as is, and always worry if they weigh less than me I become unnattractive. His affection towards me hasn't really gone down, it's stayed the same really. I tell him my concerns of me gaining while he's losing, and he says he'll love me no matter what. And that he also doesn't want me skinnier, he just wants me to be happy. But, at the same time he thinks my best friend is too big, [she's considered a SSBBW i'm a BBW if anyone knows what those mean...] but he said the difference too is that if I got as big as her he loves me, not her. I just worry his eyes may start to wander to other girls who aren't as big, although he does prefer curvier women, and I do actually have curves, i'm just a bit chunky. I've got a big bust, wide hips, and a big lower half, plus an hourglass figure, but a bit of a tummy.... And lately I've been more anxious as well about losing him to the point of nightmares, although it seems that they're symbolizing to not worry and to trust him [I die in them, and regret leaving things "left unsaid" with him basically.] Also a gentle reminder, this is my first longest relationship [been almost 2 years now coming this fall, been engaged for a full year now, too as of june.], first engagement, and hopeful marriage in the next few years. He's been married twice. I'm hoping to get us in for a premarital counseling appt cause we've not been in awhile this coming week, also. 
       
      I feel like I've just put him on this pedastal of perfect cause let's face it he IS WAY better than anyone else I've been with putting up with my anxiety attacks, insecurities, etc etc etc, and it's like I'm waiting for something bad to happen and I hate that I'm like that. And he tells me to stop thinking he's perfect too, cause he ain't but he is to me...
    • By RisingRayne
      I wish I had never been placed on it adjunctively for depression/anxiety. I was first embarrassed because it is classified as an antipsychotic. I was on the lowest dose for a few months. I gain about 15 pounds. I haven't been able to return to my pre-abilify weight. So frustrating.
    • By mikl_pls
      I've been on Abilify for about a year and a half now. It has been the best AAP for me as far as mood stability and help with bipolar depression goes. But I have this nagging suspicion that it has really screwed up my cholesterol... Before I went on it, my cholesterol was fine, but not long thereafter, my cholesterol was a little messed up... I started it in August of 2017 and by October of 2017, my cholesterol was as follows:
      Total cholesterol: 187 mg/dL (10-199 mg/dL) HDL-C: 10 mg/dL (30-72 mg/dL) LDL-C: 129 mg/dL (0-128 mg/dL) Triglycerides: 220 mg/dL (40-160 mg/dL) vLDL-C: 44 mg/dL (5-40 mg/dL) Chol/HDL ratio: 18.70 (0.00-5.00) It wasn't terrible, I guess, as they didn't put me on a statin at the time. They just said "lose weight and diet," which I was already doing both of at the time. I just made it a point to do it more. I went to the gym and exercised, but I eventually fell out of doing that.
      Fast forward to last month, I had my testosterone checked because of various reasons (mostly depression, inability to lose weight, what appears to be gynecomastia), and while my testosterone is okay (which it has been low and they've said it's okay before... I have yet to get a copy of the blood test results), they said that my LDL cholesterol was "very high" and my HDL cholesterol was "very low" (I assume it hasn't budged from 10...) and that my doctor wanted to put me on Lipitor 20 mg.
      So he called it in and I started taking it, hoping it will make a difference. I plan on getting a copy of my blood test results, like I said, and I do plan on going back to the gym. I don't know what I've been doing wrong, or if it's the Abilify. I'm eating right, or so I think I am... 
      Has anyone had problems with dyslipidemia from Abilify? It's supposed to be metabolically friendly!
×